MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; LOFRIC ORIGO 40 CM CH12

WELLSPECT HEALTHCARE LOFRIC ORIGO; LOFRIC ORIGO 40 CM CH12
Model Number 44312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of returned devices and review of production batch records showed no signs of deviations.There is no previous complaint reported on the same lot.Tests of coating sliperiness and coating friction, respectively, gave both results within specification limits.The most probably root cause is if subject device exposes to high humidity environment or leakage from sachet the catheter may stick to its package and the coating property will deteriorate.Further, as verified by clinical urology experts, the uti reported with this complaint is one of the lower urinary tract symptoms seen in patients with benign prostatic hyperplasia.The patient was diagnosed with bph which can cause uncomfortable urinary symptoms, such as infection.It can also cause bladder, urinary tract or kidney problems and sign of blood in urine which is well known by both the patients and healthcare professionals.In this case, the patient was diagnosed with bph, and this may have contributed to the uti.
 
Event or Problem Description
A male patient with benign prostatic hyperplasia received 2 boxes of intermittent urinary catheter, brand name: lofric origo 40cm ch12.The patient claimed that some catheters were somehow glued to its package and when they were activated with the wetting fluid (salt solution), the coating became very sticky and not evenly distributed across the catheter tube.The patient reported a urinary tract infection (uti), which he believes could possibly be due to this catheter.According to the complaint the patient needed two treatments, one with a general antibiotic and one with an specific antibiotic (15 days in total).The patient currently feels very well and has recovered after the two antibiotic treatments.No other harms or injuries has been reported by the patient for this complaint.

Brand Name
LOFRIC ORIGO
Common Device Name
LOFRIC ORIGO 40 CM CH12
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
molndal, SE-43 121
SW   SE-43121
Manufacturer Contact
emad ramzi
aminogatan 1
molndal, se-43121 molndal 
SW  
MDR Report Key18500730
Report Number3009632672-2023-00007
Device Sequence Number18118146
Product Code EZD
UDI-Device Identifier07333387043319
UDI-Public07333387043319
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/13/2025
Device Model Number44312
Device Catalogue Number4431285
Device Lot Number644021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite